# SDR MWEA96455

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5260 · Entrance Stairs
- Part: Doubler
- Condition: Corroded
- Location: Ventral Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DOUBLER PLATE UNDER THE TOP STEP OF THE VENTRAL STAIR DOOR WAS FOUND EXFOLIATED.  FABRICATED A NEW ANGLE AND INSTALLED IAW SRM 52-01.
